default-icon
Covishield side effect
I have taken covishield vaccine last week. I am very anxious when heard blood clot side effect in brain. How can I prevent my self? Should I go for test to check cloting?
192 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Blood clots with covid 19 vaccination are very very rare. You are more likely to have a blood clot with contracting covid 19 than with the vaccine. The most common side effects following COVID-19 vaccines are fatigue, a fever, headaches, body aches, chills, nausea, diarrhea, and pain at the site of injection, according to the World Health Organization. These may last from a few days to a week and are mostly self limiting. Take medication as prescribed by your doctor and rest. You can keep a clean wet cloth on the affected area to reduce pain. Consult your doctor if redness, tenderness, or swelling of the hand worsens. Drink plenty of fluids to stay hydrated. Avoid doing strenuous activities for at least 3-4 days after getting the vaccine. It is safer to avoid alcohol and smoking for a few days. The vaccine does not fully prevent infection by the COVID-19 virus. However it drastically reduces the chances of severe life threatening consequences and death due to COVID-19.
Next Steps
Go ahead and take the vaccine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +152
Consult with a doctor
Online now
Currently there is no one having blood clot after COVISHIELD vaccine...please avoid all negative stuff... vaccine have undergone all clinical trails successfully ...so don't worry..if you are getting vaccine that's enough.... Stay safe ..and be happy..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
That is one of the rarest thing to occur. It's not a common side effect. So don't panic.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Oh that’s blown out of proportion. It’s super rare. The vaccine is safe, please take it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.